Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The fifth and seventh order mock theta functions


Author: George E. Andrews
Journal: Trans. Amer. Math. Soc. 293 (1986), 113-134
MSC: Primary 33A35; Secondary 05A19, 11P05
MathSciNet review: 814916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of Bailey chains is extended to yield identities for Hecke type modular forms and related generalizations. The extended results allow us to produce Hecke type series for the fifth and seventh order mock theta functions. New results on the generating function for sums of three squares also follow, and a new proof that every integer is the sum of three triangular numbers is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33A35, 05A19, 11P05

Retrieve articles in all journals with MSC: 33A35, 05A19, 11P05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0814916-2
PII: S 0002-9947(1986)0814916-2
Article copyright: © Copyright 1986 American Mathematical Society